WEN Cleansing Conditioner Causes Severe Hair loss

WEN By Chaz Dean Cleansing Conditioner Causes Severe Hair loss?

The U.S. Food and Drug Administration (FDA) is currently conducting an investigation after reports of adverse reaction, including hair loss, caused by WEN by Chaz Dean Cleaning Conditioner have reached the bureau.

According to the recent advisory issued by the FDA, the adverse reactions include hair loss, hair breakage, balding, itching, and rash. All of these, the report noted, were associated with the use of the same product.

The bureau has advised the public to be aware of the adverse reactions while the investigation initiated by the FDA is underway. It added that those who experienced side effects upon using the product should immediately seek medical treatment and report the incident to the FDA.

Data from the FDA revealed that as of July 7, the bureau has received a total of 127 complaints from people who experienced different adverse effects associated with using WEN by Chaz Dean Cleaning Conditioner.

FDA noted that the bulk of complaints received is, by far, the largest number of complaints the bureau has received concerning a cosmetic product.

“The FDA has not yet determined a possible cause for the adverse events that have been reported, and today has called on the company to ‘provide any data that might help us to better understand the reports of hair loss associated with the use of WEN by Chaz Dean Cleansing Conditioner products’,” the FDA advisory noted.

In connection with this, the FDA is currently investigating at least 21,000 complaints reported directly to cosmetic firms Chaz Dean, Inc. and Guthy Renker, Inc.

These investigations, the FDA noted, were due to inspections it conducted in the two firms’ manufacturing and distribution facilities.

Source

Posted in: